C. Chauve, S. Dulucq, and A. Rechnitzer, Enumerating Alternating Trees, Journal of Combinatorial Theory, Series A, vol.94, issue.1, pp.142-151, 2001.
DOI : 10.1006/jcta.2000.3121

URL : https://hal.archives-ouvertes.fr/hal-00308157

P. Flajolet and R. Sedgewick, An introduction to the analyis of algorithms, 1996.

P. Flajolet and R. Sedgewick, Analytic combinatorics, to appear
DOI : 10.1017/cbo9780511801655

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.160.5210

I. M. Gelfand, M. I. Graev, and A. Postnikov, Combinatorics of hypergeometric functions associated with positive roots Arnold-Gelfand mathematical seminars: Geometry and Singularity Theory, pp.205-221, 1997.

M. Kuba and A. Panholzer, On the degree distribution of the nodes in increasing trees, Journal of Combinatorial Theory, Series A, vol.114, issue.4, pp.597-618, 2007.
DOI : 10.1016/j.jcta.2006.08.003

A. Panholzer, Cutting down very simple trees, Quaestiones Mathematicae, vol.29, issue.2, pp.211-227, 2006.
DOI : 10.2989/16073600609486160

A. Postnikov, Intransitive Trees, Journal of Combinatorial Theory, Series A, vol.79, issue.2, pp.360-366, 1997.
DOI : 10.1006/jcta.1996.2735

URL : http://doi.org/10.1006/jcta.1996.2735

A. Postnikov and R. Stanley, Deformations of Coxeter Hyperplane Arrangements, Series A 91, pp.544-597, 2000.
DOI : 10.1006/jcta.2000.3106

M. E. Taylor, Partial differential equations. Basic theory, Texts in Applied Mathematics, vol.23, 1996.